American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Alexander Grishkov, Michael Kinyon and Gábor P. Nagy. Solvability of commutative automorphic loops. Proc. Amer. Math. Soc. 142 (2014) 3029-3037.
Abstract, references, and article information   
View Article: PDF

[2] Nathan Geer, Jonathan Kujawa and Bertrand Patureau-Mirand. Ambidextrous objects and trace functions for nonsemisimple categories. Proc. Amer. Math. Soc. 141 (2013) 2963-2978.
Abstract, references, and article information   
View Article: PDF

[3] Yoshio Agaoka. Uniqueness of left invariant symplectic structures on the affine Lie group. Proc. Amer. Math. Soc. 129 (2001) 2753-2762. MR 1838799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bienvenido Cuartero, José E. Galé and Arkadii M. Slinko. Linearly compact algebraic Lie algebras and coalgebraic Lie coalgebras. Proc. Amer. Math. Soc. 125 (1997) 1945-1952. MR 1376754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eric Y. Leung and Tuong Ton-That. Invariant theory of the dual pairs $(\mathrm{SO}^*(2n), \mathrm{Sp}(2k, \mathbf{C}))$ and $(\mathrm{Sp}(2n, \mathfrak{R}), \mathrm{O}(N))$ . Proc. Amer. Math. Soc. 120 (1994) 53-65. MR 1165060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert C. Thompson. Cyclic relations and the Goldberg coefficients in the Campbell-Baker-Hausdorff formula . Proc. Amer. Math. Soc. 86 (1982) 12-14. MR 663855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1